# SDR ASAA2019081330392

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,938 hours, 12,979 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FRONT SPINNER CONE WORN TO LIMITS. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE ON #2 ENG REF. B737-800 AMM 72-21-01-401.
